Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/21513

Title: Structure Theorems for Bicomodule Algebras Over Quasi Hopf Algebras Weak Hopf Algebras and Braided Hopf Algebras
Authors: Dello, Jeroen
Panaite, Florin
Van Oystaeyen, Fred
Zhang, Yinhuo
Issue Date: 2016
Citation: COMMUNICATIONS IN ALGEBRA, 44 (11), p. 4609-4636
Abstract: Let H be a quasi-Hopf algebra, a weak Hopf algebra, or a braided Hopf algebra. Let B be an H-bicomodule algebra such that there exists a morphism of H-bicomodule algebras v H → B. Then we can define an object Bco H , which is a left-left Yetter– Drinfeld module over H, having extra properties that allow to make a smash product B^co H #H, which is an H-bicomodule algebra, isomorphic to B.
Notes: Panaite, F (reprint author), Romanian Acad, Inst Math, POB 1-764, RO-014700 Bucharest, Romania. florin.panaite@imar.ro
URI: http://hdl.handle.net/1942/21513
DOI: 10.1080/00927872.2015.1094487
ISI #: 000380150900002
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2017
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version1.78 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.